# SDR FDEA2020010640019

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 102,534 hours, 31,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2040
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  321     33-50  6660     04JAN20  MEM  OPEN  U  LOGPAGES:3133468  EMERGENCY LT BATT 1 LOW VOLTS   FACT 05JAN20 22:09   MEM                                                                 REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPLY                                 OPS CHECK NORMAL REF AMM: 33-51-01-4-0
